# SDR QXEA2009062200470

- Difficulty date: June 17, 2009
- Submitted: June 22, 2009
- Operation: Air carrier
- Aircraft: N414QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4061
- Aircraft time: 19,480 hours, 19,763 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

SEA - PASSENGER IN ROW 8 D&E REPORTED A BURNING SMELL.  F/A ALSO REPORTED A SIMILAR FAINT SMELL.  PERFORMED GVI OF MID-CABIN, INCLUDING PSU'S, OVERHEAD BINS, AND UNDER SEATS.  DID NOT SMELL ANY BURNING ODOR OR NOTICE ANY EVIDENCE OF BURNING.  ALSO, PERFORMED GVI OF MID-CABIN TEMP SENSOR AND DID NOT SEE ANY EVIDENCE OF BURNING.  CLEANED MID-CABIN TEMP SENSOR IAW Q400 AMM 21-61-09-160-802.  AS PER MTX CTRL REQUEST, PERFORMED OPS TEST OF BLEED AIR SYSTEM IAW Q400 AMM 36-11-00-710-802.  BLEED AIR TESTED GOOD.  NO BURNING SMELL NOTED ANYWHERE IN CABIN.  A/C IS OK FOR SERVICE, NO DEFECTS NOTED AT THIS TIME.  RETURNED TO SERVICE.  NO PARTS REPLACED.
